# SDR A6WA200640138

- Difficulty date: April 6, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 14,208 hours, 14,187 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY ENTRANCE HAS A CRACKED FLOOR SILL PLATE AT FS 605 AND WL 97.50, LBL 45 APPROX .2500 INCH LONG.  (K)
